International Mathematical Forum

Vol. 9, 2014, no. 13, 621-629

T. Bayartugs, Ch. Battuvshin, R. Enkhbat
      Quadratic optimization over a polyhedral set
      International Mathematical Forum, Vol. 9, 2014, no. 13, 621-629
      http://dx.doi.org/10.12988/imf.2014.4234

Copyright © 2014 T. Bayartugs, Ch. Battuvshin and R. Enkhbat. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.